# SDR DL76S011343

- Difficulty date: August 15, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 48,097 hours, 23,410 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T63008
- Part serial: 112
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AFTER GEAR HANDLE RAISED DOOR GEAR LIGHTS REMAINED ILLUMINATED EICS MESSAGE GEAR DISAGREE AND GEAR DOORS WITH HANDLE IN OFF POSITION GREEN RT MAIN LIGHT ON.  MAINTENANCE IN PROGRESS.  REMOVED AND REPLACED DRAG BRACE ACTUATOR ON THE RIGHT GEAR.  C/W LEAK AND OPERATIONAL CK ALL OK PER MM 32-32-02--4-01.
